MAUDE Adverse Event Report: ENCORE MEDICAL L.P. RSP SPECIAL SURGICAL INSTRUMENT; SPECIAL, SHORTENED RSP BASEPLATE DRILL_SCREW GUIDE

ENCORE MEDICAL L.P. RSP SPECIAL SURGICAL INSTRUMENT; SPECIAL, SHORTENED RSP BASEPLATE DRILL_SCREW GUIDE
Catalog Number S-201106
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Primary surgery complaint - a health professional reported that the central screw in the 4-hole drill guide broke inside the baseplate making it impossible to drill or introduce the retaining screw to secure the glenoid head.The surgery was completed with another device after a 10 minute delay.There was no patient impact.

Brand Name
RSP SPECIAL SURGICAL INSTRUMENT
Common Device Name
SPECIAL, SHORTENED RSP BASEPLATE DRILL_SCREW GUIDE
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key12476392
Report Number1644408-2021-00989
Device Sequence Number3687203
Product Code FZX
UDI-Device Identifier00190446266068
UDI-Public(01)00190446266068
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberS-201106
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2021
Initial Report FDA Received Date09/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1